Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 396, NWS Atlanta, GA

August 3, 202310 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2023, 7:45 PM EDT for 10 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2023, 7:45 PM EDT (23:45 UTC)
Expired
Aug 3, 2023, 8:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Dooly County, GA, Houston County, GA, Laurens County, GA, Macon County, GA, Peach County, GA, Pulaski County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 8:10 PM EDTTSTM WND DMG1 Ssw Dublin, GATree downed near residence in south part of Dublin.
Aug 3, 8:22 PM EDTTSTM WND DMG2 Ene Minter, GATree downed at residence near Edsel Senn Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 3:05 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

684 
WUUS52 KFFC 032345
SVRFFC
GAC023-091-093-153-175-193-225-235-289-319-040030-
/O.NEW.KFFC.SV.W.0396.230803T2345Z-230804T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
745 PM EDT Thu Aug 3 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Laurens County in central Georgia...
  Wilkinson County in central Georgia...
  Macon County in west central Georgia...
  Northwestern Dodge County in central Georgia...
  Pulaski County in central Georgia...
  Twiggs County in central Georgia...
  Northern Dooly County in central Georgia...
  Bleckley County in central Georgia...
  Southeastern Peach County in central Georgia...
  Houston County in central Georgia...

* Until 830 PM EDT.

* At 744 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles west of Hebron to near Potterville, moving
  southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Perry, Cochran, Hawkinsville, Oglethorpe, Jeffersonville,
  Irwinton, Warner Robins, Unadilla, Montezuma, East Dublin, Chester,
  Marshallville, McIntyre, Dexter, Dudley, Byromville, Cadwell,
  Toomsboro, and Pinehurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3241 8420 3252 8386 3263 8359 3293 8306
      3288 8305 3285 8303 3285 8301 3278 8296
      3276 8296 3275 8294 3271 8296 3271 8287
      3268 8279 3266 8279 3261 8267 3235 8273
      3224 8299 3213 8400
TIME...MOT...LOC 2344Z 320DEG 41KT 3294 8310 3249 8417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
452 
WWUS52 KFFC 040015
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
815 PM EDT Thu Aug 3 2023

GAC225-289-319-040025-
/O.CAN.KFFC.SV.W.0396.000000T0000Z-230804T0030Z/
Wilkinson GA-Twiggs GA-Peach GA-
815 PM EDT Thu Aug 3 2023

...THE SEVERE THUNDERSTORM WARNING FOR WILKINSON...TWIGGS AND
SOUTHEASTERN PEACH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, west central and east central Georgia.

LAT...LON 3236 8415 3247 8349 3246 8349 3271 8287
      3261 8267 3235 8273 3224 8299 3213 8400
TIME...MOT...LOC 0015Z 316DEG 36KT 3264 8275 3248 8282 3229 8324 3222
8401

$$

GAC023-091-093-153-175-193-235-040030-
/O.CON.KFFC.SV.W.0396.000000T0000Z-230804T0030Z/
Laurens GA-Macon GA-Dodge GA-Pulaski GA-Dooly GA-Bleckley GA-
Houston GA-
815 PM EDT Thu Aug 3 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR LAURENS...CENTRAL MACON...NORTHWESTERN DODGE...PULASKI...NORTHERN
DOOLY...BLECKLEY AND SOUTHERN HOUSTON COUNTIES...

At 815 PM EDT, severe thunderstorms were located along a line
extending from Lovett to near Minter to Gresston to near Clearview,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, Cochran, Hawkinsville, Oglethorpe, Unadilla, Montezuma, East
Dublin, Chester, Dexter, Dudley, Byromville, Cadwell, Pinehurst,
Rentz, Montrose, Lilly, Dooling, Hayneville, Plainfield, and Mobley
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3236 8415 3247 8349 3246 8349 3271 8287
      3261 8267 3235 8273 3224 8299 3213 8400
TIME...MOT...LOC 0015Z 316DEG 36KT 3264 8275 3248 8282 3229 8324 3222
8401

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:51 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, Aug 3, 2:51 PM EDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
251 PM EDT Thu Aug 3 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Friday)
Issued at 251 PM EDT Thu Aug 3 2023

A line of showers and thunderstorms is currently over N GA and is
expected to continue into the Atlanta metro in the next few hours.
Instability and shear looks to be on track with what the previous
forecast mentioned with PWATs still projected in the 2" range which
is above normal for this time of year. What this means is there will
be efficient rainfall producers in any areas that the storms affect.
In addition to the efficient rainfall producers this line of storms
is expected to produce damaging wind gusts in areas of higher DCAPe
which looks to be eastern GA.

Looking into tonight into tomorrow another round of showers and
thunderstorms look to fire up around 07z over the metro into central
GA and then continuing on into the early morning hours. At the
moment, models are indicating showers will stick around the columbus
area for much of tomorrow but that is highly dependent on what
happens today. Other portions of North and central GA look to dry
out for tomorrow afternoon.

Hernandez

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 251 PM EDT Thu Aug 3 2023

No major changes made in the extended periods. Continued W to NWLY
Mid-Level flow from the short term will keep North and Central GA in
a very moist pattern through the middle of next week. Significant
moisture increasing across the state will keep PWATs near and over
2.0" through at least Tuesday. Multiple rounds of shortwaves riding
the ridge will bring mainly diurnally driven showers and
thunderstorms to the region with some potential for severe storms
and possible flooding. Given the potential for CAPE values over 2000
J/Kg, particularly Saturday, thunderstorms may be accompanied by
gusty/damaging winds, frequent lightning, and heavy rainfall. Also,
given the elevated PWATs, isolated and localized flooding may occur,
especially with thunderstorm training along the periphery of the
ridge. 5 day QPF totals are in the 2" to 3.5" range across the
entire state, so we definitely have the potential to see quite a bit
of precipitation through Tuesday.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Thu Aug 3 2023

Wave of showers and thunderstorms are expected to start impacting
the metro sites by around 19z. After the storms push through, CIGS
are expected to remain lower before another round of precip is
expected in the 7-10z timeframe in the form of a secondary wave.
IFR cigs are also possible going into the 10z timeframe before
slowly improving throughout tomorrow.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  88  71  89 /  60  40  40  30
Atlanta         71  88  72  92 /  70  40  40  30
Blairsville     65  81  64  86 /  40  40  30  30
Cartersville    70  87  69  91 /  60  50  30  30
Columbus        74  91  74  93 /  60  60  50  50
Gainesville     71  87  71  89 /  40  50  30  30
Macon           72  90  72  91 /  70  50  50  40
Rome            71  87  70  92 /  60  50  30  30
Peachtree City  69  88  70  91 /  70  50  40  30
Vidalia         73  89  74  89 /  60  50  60  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Hernandez
LONG TERM....01
AVIATION...Hernandez
Hazardous weather outlook, Aug 3, 6:28 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
628 PM EDT Thu Aug 3 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
628 PM EDT Thu Aug 3 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A line of thunderstorms will move through Central Georgia this
evening. Additional isolated to scattered convctive activity will
be possible areawide through the overnight hours. Some storms may
be severe with damaging winds, frequent lightning, and very heavy
rainfall. One or two brief tornadoes cannot be ruled out for west
central Georgia. Localized flash flooding is also possible with
extended periods of heavy rainfall and training thunderstorms
overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are expected each day through Wednesday,
mainly in the afternoon and evening hours. A few storms may become
strong to severe with damaging winds, frequent lightning, heavy
rainfall and localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Aug 3, 5:39 PM EDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
539 PM EDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Tstm Wnd Dmg     1 S Chapel Hill         33.67N 84.72W
08/03/2023                   Douglas            GA   Emergency Mngr

            Tree/powerline down near the intersection of
            Chapel Hill Rd and Chapel Valley Dr.

&&
Local storm report, Aug 3, 5:41 PM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
541 PM EDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Tstm Wnd Dmg     Douglasville            33.75N 84.75W
08/03/2023                   Douglas            GA   Emergency Mngr

            Tree/powerline down along Campbellton St.

&&
Special weather statement, Aug 3, 5:59 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Thu Aug 3 2023

GAZ054>059-067>071-032245-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Upson GA-Jasper GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
559 PM EDT Thu Aug 3 2023

...Strong thunderstorms will impact portions of Spalding, east
central Fayette, east central Meriwether, eastern Pike, northern
Monroe, southern Henry, Upson, Butts, south central Clayton,
southwestern Jasper and Lamar Counties through 645 PM EDT...

At 559 PM EDT, a line of strong thunderstorms was along a line
extending from Jw Smith Reservoir to near Williamson to near Imlac,
and moving southeast at 40 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Hampton, Lovejoy, Locust Grove, Flovilla, Milner,
Jenkinsburg, Yatesville, Williamson, Orchard Hill, Meansville, Sunny
Side, Aldora, and Sunset Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central and west central Georgia.

&&

LAT...LON 3299 8447 3324 8432 3349 8442 3340 8390
      3314 8377 3313 8381 3312 8380 3276 8432
      3276 8434 3278 8435 3277 8436 3278 8438
      3284 8442 3284 8444 3287 8448 3288 8448
      3288 8450 3296 8461
TIME...MOT...LOC 2159Z 301DEG 36KT 3341 8439 3319 8442 3303 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 3, 5:59 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Thu Aug 3 2023

GAZ051-061-062-032230-
Taliaferro GA-Hancock GA-Warren GA-
559 PM EDT Thu Aug 3 2023

...Strong thunderstorms will impact portions of Warren, northeastern
Hancock and southern Taliaferro Counties through 630 PM EDT...

At 559 PM EDT, a line of strong thunderstorms was along a line
extending from Wrightsboro to near Springfield, and moving southeast
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warrenton, Crawfordville, Norwood, Sharon, Camak, Cadley, Jewell,
Beall Springs, Mayfield, Powelton, Barnett, Reese, Mesena, and
Raytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Georgia.

&&

LAT...LON 3332 8256 3332 8259 3330 8262 3331 8263
      3329 8265 3326 8275 3348 8301 3357 8286
      3360 8269 3360 8266 3361 8265 3346 8259
      3341 8255 3335 8255 3336 8253 3334 8251
TIME...MOT...LOC 2159Z 323DEG 17KT 3356 8259 3345 8298

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 3, 6:06 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
606 PM EDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Tstm Wnd Dmg     3 NW Moreland           33.32N 84.80W
08/03/2023                   Coweta             GA   Public

            Tree down on powerline blocking roadway.

&&
Local storm report, Aug 3, 6:53 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
653 PM EDT Thu Aug 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     2 NNW Newnan            33.41N 84.81W
08/03/2023                   Coweta             GA   Public

            Numerous trees and powerlines down along
            roadways in the Newnan area.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:14 PM EDTSpecial Weather StatementFFCPickens31 min
Aug 3, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth36 min
Aug 3, 3:09 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett36 min
Aug 3, 3:33 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Jackson, Madison42 min
Aug 3, 3:45 PM EDTSpecial Weather StatementFFCHaralson, Paulding45 min
Aug 3, 3:48 PM EDTSevere Thunderstorm WarningFFCMadison42 min
Aug 3, 4:00 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Fulton30 min
Aug 3, 4:02 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison43 min
Aug 3, 4:04 PM EDTSpecial Weather StatementFFCClarke, Oconee26 min
Aug 3, 4:18 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton, Rockdale, Walton42 min
Aug 3, 4:25 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe50 min
Aug 3, 4:30 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding30 min
Aug 3, 4:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard42 min
Aug 3, 4:40 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton50 min
Aug 3, 4:46 PM EDTSevere Thunderstorm WarningFFCGreene, Oconee, Oglethorpe, Taliaferro, Wilkes44 min
Aug 3, 4:55 PM EDTSpecial Weather StatementFFCNewton35 min
Aug 3, 5:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard44 min
Aug 3, 5:13 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Spalding47 min
Aug 3, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Newton, Putnam52 min
Aug 3, 5:26 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes34 min
Aug 3, 5:31 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup44 min
Aug 3, 5:59 PM EDTSpecial Weather StatementFFCButts, Lamar, Pike, Spalding, Upson46 min
Aug 3, 5:59 PM EDTSpecial Weather StatementFFCTaliaferro, Warren31 min
Aug 3, 6:03 PM EDTSevere Thunderstorm WarningFFCButts, Harris, Lamar, Meriwether, Monroe, Pike and 4 more42 min
Aug 3, 6:09 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jasper, Jones, Putnam and 2 more51 min
Aug 3, 6:35 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson40 min
Aug 3, 6:42 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot, Taylor48 min
Aug 3, 6:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Jefferson, Johnson, Jones, Laurens and 3 more49 min
Aug 3, 7:08 PM EDTSevere Thunderstorm WarningFFCBibb, Chattahoochee, Crawford, Houston, Macon, Marion and 5 more52 min
Aug 3, 7:35 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBleckley, Laurens, Twiggs, Wilkinson9 min
Aug 3, 7:59 PM EDTSpecial Weather StatementFFCJohnson46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.